Notes on the topologies and uniformities of hyperspaces
Giuliano Artico; Roberto Moresco
Rendiconti del Seminario Matematico della Università di Padova (1980)
- Volume: 63, page 51-60
- ISSN: 0041-8994
Access Full Article
topHow to cite
topReferences
top- [I] J.R. Isbell, Uniform Spaces, A.M.S., Providence, 1964. Zbl0124.15601MR170323
- [K1] J.E. Keesling, Normality and properties related to compactness in hyperspaces, Proc. Amer. Math. Soc., 24 (1970), pp. 760-766. Zbl0189.53203MR253292
- [K2] J.E. Keesling, On the equivalence of normality and compactness in hyperspaces, Pacific J. Math., 33 (1970), pp. 657-667. Zbl0182.25401MR267516
- [Mi] E. Michael, Topologies on spaces of subsets, Trans. Amer. Math. Soc., 71 (1951), pp. 152-182. Zbl0043.37902MR42109
- [Mo] K. Morita, Completion of hyperspaces of compact subsets and topological completions of open-closed maps, General Topology and Appl., 4 (1974), pp. 217-233. Zbl0288.54009MR350683